# SDR SIMA2018072313006

- Difficulty date: July 13, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 35,348 hours, 25,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ON FORWARD SIDE OF FRAME STATION 280.00 CROSSMEMBER FOR COCKPIT CENTER AISLE FLOORBOARD IS CORRODED. COMPLETE INSTALLED NEW FLOOR SUPPORT ON FWD SIDE OF FS280.00 CROSS MEMMBER IAW SRM 51-42-06.
